Couldn't find what you looking for?

TRY OUR SEARCH!

Emotional effects of Cortisone injections...

Answered by a doctor

I am interested to know if anyone has had emotional effects of these injections? My mother has been getting these injections for about 3 months now...every 3 weeks. The injections ARE helping her back pain....but the emotional reactions have been HORRIBLE! Her injections are always on a...

by User avatar Guest

I had a cortisone injection in my hip yesterday and been peeing every 10 minutes all day and night

just had a cortisone in my hip yesterday and honestly been peeing every 10 mins all day and night fun times 

by User avatar Guest

cortisone shot hitting the nerve-pain ever since

Answered by a doctor

I received a cortisone shot on July 25,2007 because I was having pain from a herniated disc. I went home right after the shot and went to bed. It was painful. The next day I could not walk. My doctor said the injection hit my nerve. The left buttocks that I received the injection in was three times...

by User avatar general47

Cortisone Injection in ankle

Answered by a doctor

I got a cortisone injection in my ankle last Friday and it was painful. It can take from a couple of days to a week for the injection to start working and bring down the inflammation. My ankle surgeon said that it is not uncommon to have pain long after surgery and he said thst the pain I hsave now...

by User avatar tgb115923

Cortisone shot - bruise after Morton's Neuroma injection

Answered by a doctor

I had a cortisone injection for MN over two months ago, and I still have a bruise area at the site of the injection. The injection worked for over a month, then the pain returned. I went to a different podiatrist who said: 1 - we need to "keep an eye" on the bruise  2 - if the first injection...

by User avatar aptos55326898

symbicort and weight gain

Answered by a doctor

Hello! I have a problem. I am asthmatic and for that I am using symbicort. It is really great med and it helps, but has one bad side effect...I do not know if this is from symbicort, but I have increased appetite since started taking it... I searched on web for similar side effects, but cannot seem...

by User avatar Guest

Why am I losing weight on Prednisone??

I am halfway through a 2nd round of burst dose prednisone for what appears to be an autoimmune reaction (joint pain in hands/knees/wrists, myalgia,etc). I have my labs back and am RA negative. Only my WBC count was high (family MD explained this was bc I was on prednisone at...

by User avatar JessicaY

Cortizone shot for shoulder pain

Answered by a doctor

Hi, I am about to get a cortisone shot for shoulder pain, I hope it will help. Did anyone do it before, what are the experiences?

by User avatar Guest

what can i do to help the face swelling while i am on prednisone

Answered by a doctor

I have been on prednisone for a few months now, the swelling of the face is freaking me out along with the weight gain. what can i do to help the swelling of the face.

by User avatar prednisone face swelling

sexual side effects in men from epidural steroid injections

Answered by a doctor

My husband has had 2 epidurals within the past month or so.He has never had any problems in the sex department, :-D but lately he can't keep an erection. :'( Could this be caused from the injection's?He is scheduled to have a third one soon but if it is going to make him impotent then I'm not...

by User avatar concerned wife